# SDR NSVA200600100

- Difficulty date: July 10, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 30,821 hours, 35,908 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 537
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE STARTING NR 2 ENGINE, CARGO SMOKE LIGHT COMES ON.  REMOVED AND REPLACED FWD CARGO SMOKE DETECTOR PN ON/OFF CGAB1201-01, SN OFF 537, SN ON 630 OPS CHECK GOOD.
